MathSciNet Relay Station
MathSciNet bibliographic data
MR873026 (88h:58018) 58C25 (14E05 14G30 32B20)
Bochnak, J.; Kucharz, Wojciech Algebraic approximation of mappings into spheres. Michigan Math. J. 34 (1987), no. 1, 119–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement